# SDR 9901411224

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46581
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM AMS, THE RIGHT MAIN LANDING GEAR DOOR LIGHT ILLUMINATED.  FOLLOWED COM PROCEDURE.  RECYCLED GEAR, LIGHT WENT OUT, ILLUMINATED, AND THEN WENT OUT AGAIN.  LIGHT WAS ONLY VISIBLE ON FORWARD PANEL AND NOT ON SECOND OFFICER'S PANEL.  REPLACED DOOR PROXIMITY SWITCH, OPERATIONAL CHECK NORMAL.
